# SDR USAA950100

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48140
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Nlg Strut
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1297 - ON CLIMB-OUT, THE CAPTAIN PULLED THE GEAR HANDLE BUT IT WOULD NOT GO INTO THE 'UP' POSITION.  CREW DECIDED TO RETURN TO PIT.  MAINTENANCE DRAINED FLUID FROM THE NOSE LANDING GEAR LOWER LEG, REINSTALLED THE LOWER LEG AND SERVICED.  NUMEROUS GEAR SWINGS WERE PERFORMED.  OPERATIONS CHECKED GOOD.  (W)
